MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ4; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ4; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0089
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Edema (1820); Pain (1994); Impaired Healing (2378); Fluid Discharge (2686); No Code Available (3191)
Date of Event 10/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient receives a right knee superficial incision and debridement to treat pain, swelling, and purulent drainage secondary to postoperative superficial cutaneous abscess.Radiographic imaging identifies a well-fixed and stable tc3 revision knee.The procedure was done in by a wound care specialist.The patient is to continue oral antibiotic treatment.No products were revised.Doi: (b)(6) 2016 (patella), doi: (b)(6) 2018 (insert, tibial and femoral components), doe: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10247197
Report Number1818910-2020-15304
Device Sequence Number14303093
Product Code JWH
UDI-Device Identifier10603295232568
UDI-Public10603295232568
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0089
Device Catalogue Number960089
Device Lot NumberHD3248
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 41MM; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 4MM; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; SYNTHES SCREW BONE (204830); TC3 RP TIBIAL INSERT S4,12.5; UNIVERSAL STEM 115X16MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED; ATTUNE MEDIAL ANAT PAT 41MM; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 4MM; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; SYNTHES SCREW BONE (204830); TC3 RP TIBIAL INSERT S4,12.5; UNIVERSAL STEM 115X16MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight118